# SDR DL76L050040

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 33,553 hours, 5,369 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Switch
- Part number: S231T290207
- Condition: Overheated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH LATCHED THE EGPWS INHIBIT SWITCH, HAD ELECTRICAL ODOR IN COCKPIT.  SVO FOUND INHIBIT SWITCH WARM WHEN LATCHED IN.  REPLACED P3-1 PANEL.
